Proceedings of the Japan Academy, Series A, Mathematical Sciences

Branching of singularities for degenerate hyperbolic operator and Stokes phenomena, IV

Kazuo Amano and Gen Nakamura

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 59, Number 2 (1983), 47-50.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195515726

Digital Object Identifier
doi:10.3792/pjaa.59.47

Mathematical Reviews number (MathSciNet)
MR696748

Zentralblatt MATH identifier
0561.35053

Subjects
Primary: 35L80: Degenerate hyperbolic equations
Secondary: 58G17

Citation

Amano, Kazuo; Nakamura, Gen. Branching of singularities for degenerate hyperbolic operator and Stokes phenomena, IV. Proc. Japan Acad. Ser. A Math. Sci. 59 (1983), no. 2, 47--50. doi:10.3792/pjaa.59.47. https://projecteuclid.org/euclid.pja/1195515726


Export citation

References

  • [1] S. Alinhac: Branching of singularities for a class of hyperbolic operators. Indiana Univ. Math. J., 27, 1029-1037 (1978).
  • [2] K. Amano: Branching of singularities for degenerate hyperbolic operators and Stokes phenomena. Proc. Japan Acad., 56A, 206-209 (1980).
  • [3] K. Amano and G. Nakamura: ditto. II, ibid., 57A, 164-167 (1981).
  • [4] K. Amano and G. Nakamura: ditto. Ill, ibid., 58A, 432-435 (1982).
  • [5] K. Amano and G. Nakamura: Branching of singularities for degenerate hyperbolic operators (submitted to Publ. RIMS, Kyoto Univ.).
  • [6] N. Hanges: Parametrices and propagation of singularities for operators with non-involutive characteristics. Indiana Univ. Math. J., 28, 87-97 (1979).
  • [7] M. Hukuhara: Ordinary Differential Equations. Second edition, Iwanami, Tokyo (1979) (in Japanese).
  • [8] K. Taniguchi and Y. Tozaki: A hyperbolic equation with double characteristics which has a solution with branching singularities. Math. Japonica, 25, 279-300 (1980).

See also

  • Part I: Kazuo Amano. Branching of singularities for degenerate hyperbolic operators and Stokes phenomena. Proc. Japan Acad. Ser. A Math. Sci., Volume 56, Number 5 (1980), 206--209.
  • Part II: Kazuo Amano, Gen Nakamura. Branching of singularities for degenerate hyperbolic operators and Stokes phenomena, II. Proc. Japan Acad. Ser. A Math. Sci., Volume 57, Number 3 (1981), 164--167.
  • Part III: Kazuo Amano, Gen Nakamura. Branching of singularities for degenerate hyperbolic operator and Stokes phenomena, III. Proc. Japan Acad. Ser. A Math. Sci., Volume 58, Number 10 (1982), 432--435.